MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 08/05/2022 by a sales representative via email that an ar-2664l drill guide broke in half.This was discovered during a case with no patient harm.Additionally, an ar-2658tr tightrope became stuck and the inserter would not release.This was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19191427
Report Number1220246-2024-02448
Device Sequence Number8305316
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public00888867271814
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number14955510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown